Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 169, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 7, 2024, 6:17 PM EDT for Chattahoochee County, Muscogee County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2024, 6:17 PM EDT (22:17 UTC)
- Expired
- Jul 7, 2024, 7:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chattahoochee County, GA, Muscogee County, GA
The radar
The Maxwell AFB radar (KMXX), 88 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 523 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 581 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
337
WUUS52 KFFC 072217
SVRFFC
GAC053-215-072300-
/O.NEW.KFFC.SV.W.0169.240707T2217Z-240707T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
617 PM EDT Sun Jul 7 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
South central Muscogee County in west central Georgia...
Southern Chattahoochee County in west central Georgia...
* Until 700 PM EDT.
* At 617 PM EDT, a severe thunderstorm was located over Uchee Creek,
or 9 miles south of Columbus, moving east at 5 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Cusseta, North Fort Moore, Fort Moore, Christopher, Sand Hill,
Custer Road Terrace, Battle Park, Benning Hills, Benning Park,
Jamestown/South Fort Moore, and Carter Acres.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3223 8482 3223 8492 3224 8491 3225 8492
3226 8489 3230 8494 3233 8501 3235 8500
3238 8497 3238 8499 3239 8497 3241 8498
3243 8497 3246 8480 3233 8471 3223 8477
3223 8480 3222 8481
TIME...MOT...LOC 2216Z 269DEG 5KT 3233 8500
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
379
WWUS52 KFFC 072242
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
642 PM EDT Sun Jul 7 2024
GAC053-215-072300-
/O.CON.KFFC.SV.W.0169.000000T0000Z-240707T2300Z/
Muscogee GA-Chattahoochee GA-
642 PM EDT Sun Jul 7 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTH CENTRAL MUSCOGEE AND SOUTHERN CHATTAHOOCHEE COUNTIES...
At 640 PM EDT, a severe thunderstorm was located near Cusseta, moving
east at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Cusseta, North Fort Moore, Christopher, Sand Hill, Custer Road
Terrace, Battle Park, Benning Hills, Benning Park, and
Jamestown/South Fort Moore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3223 8482 3223 8484 3225 8488 3231 8494
3236 8496 3243 8495 3246 8480 3233 8471
3223 8477 3223 8480 3222 8481
TIME...MOT...LOC 2240Z 259DEG 13KT 3237 8481
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:28 PM EDT, 3 hours 49 minutes earlier.
Area forecast discussion, Jul 7, 2:28 PM EDT, 3 hours 49 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 228 PM EDT Sun Jul 7 2024 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Monday) Issued at 227 PM EDT Sun Jul 7 2024 Key Messages: - Diurnal convection continues to be the norm for the short term. Severe storms are not expected. - Heat index values will hit triple digits again Monday, but are expected to remain below Heat Advisory criteria. Morning cloud cover was slow to improve today, lingering into the early afternoon hours in some locations. This cover prohibited early convective development, though over south Georgia and the northeast GA, storms were quick to make up for it. Storms are expected to remain subsevere, but with PWs above 2 inches, could include heavy downpours. The state remains sandwiched between low pressure to the east, and Tropical Storm Beryl to the west, and will remain so through the short term period. Tropical moisture continues to filter into the state by way of southerly flow, contributing to those high PWs and warm dew points. The hot and muggy conditions continue to fuel the afternoon storm activity, and a few hours of likely PoPs are expected both today and Monday. There is some uncertainty with late evening activity tonight. CAMs are indicating possibility of a mass of storms developing over northeast Georgia late this afternoon to early evening and barreling southeastward along the greater Georgia-South Carolina state border through the wee morning hours Monday. Should this materialize, in addition to the lightning, expect main concerns will be strong winds and heavy rain. Could not rule out severe wind gusts. Rainfall rates of 1-2 inches per hour or more are possible, and could lead to localized flooding or flash flooding. 31 && .LONG TERM... (Tuesday morning through next Saturday) Issued at 227 PM EDT Sun Jul 7 2024 The most notable change for the long term is the infiltration of drier air in the wake of Beryl. As Beryl gets swept up into the trough over the eastern CONUS, the cut off low over the western Atlantic will help steer the system well to our north. This northward shift in the track of the low has undercut our overall rainfall totals through the long term period compared to previous forecasts. Forecast PWATs have also trended down through the week and are now hovering closer to 1.5-2.0" with the highest PWATs situated across far southeastern Georgia. As a result, QPF through the period is now between a quarter of an inch to an inch of rain, with the highest totals in southeast Georgia and the northeast Georgia mountains. Locally higher amounts will be possible in any storms throughout the week. Tuesday still looks to be the most active day of the forecast period with numerous showers and thunderstorms in the forecast. While the relatively drier airmass (at least by July standards) enters the forecast area from the northwest Wednesday, the broad troughing aloft and a boundary bifurcating the forecast area will provide support for diurnal activity in the form of isolated to scattered coverage of storms through the end of the work week. In the absence of any appreciable shear, severe weather is not expected at this time though a few storms could become strong producing gusty winds and frequent lightning. The relatively drier air won't help cool temperatures off (max daily temperatures are still forecast to reach the low to mid 90s), however, it will help limit widespread triple digit heat index values across the area through the weekend. A few locations along and south of the I-85 corridor will still see uncomfortable triple digit heat index values through Saturday. KAB && .AVIATION... (18Z TAFS) Issued at 145 PM EDT Sun Jul 7 2024 Lower ceilings this morning took their time lifting and scattering through early afternoon, but convection has now started to fire over south and northeast Georgia. For the 18Z TAF, have pushed back the start of TS TEMPO to generally 20-23Z to accommodate the trend in delayed start to convection. Enhanced storm coverage expected over far northeast Georgia late could TS to KAHN area 22-01Z. Monday morning, widespread stratus expected, with LIFR-IFR ceilings after 08Z. Lifting expected by late morning, with diurnal storms again after 18Z. Light, variable winds will generally be E-SE, with a shift to the NW expected Monday after 16Z. Speeds 3-8kts. //ATL Confidence...18Z Update... Medium on timing of storms to KATL this afternoon. Medium on ceilings Monday after 08Z. High on all other elements. 31 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 92 74 94 / 60 60 30 50 Atlanta 75 93 75 94 / 40 60 30 50 Blairsville 68 88 69 89 / 50 70 30 60 Cartersville 72 95 74 95 / 30 60 20 50 Columbus 76 95 76 95 / 40 60 20 50 Gainesville 73 92 74 92 / 60 60 20 50 Macon 75 93 74 94 / 40 60 20 50 Rome 74 96 75 95 / 30 50 20 50 Peachtree City 73 93 74 94 / 40 60 30 50 Vidalia 76 92 76 93 / 40 60 20 70 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...31 LONG TERM....KAB AVIATION...31
Hazardous weather outlook, Jul 7, 12:24 PM EDT, 5 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1224 PM EDT Sun Jul 7 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081200- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1224 PM EDT Sun Jul 7 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are again expected today, especially during the afternoon and evening hours. Locally heavy rainfall that could lead to isolated flash flooding concerns will be the primary threat along with frequent lightning. Heat index values up to 105 degrees will be possible this afternoon, especially in portions of central Georgia. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Scattered thunderstorms will continue each day through Saturday. Coverage of storms will generally be maximized during the afternoon and evening hours each day. The risk for severe weather remains low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jul 7, 5:17 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Peachtree City GA
517 PM EDT Sun Jul 7 2024
GAZ105-107-072145-
Dooly GA-Pulaski GA-
517 PM EDT Sun Jul 7 2024
...A strong thunderstorm will impact portions of southwestern Pulaski
and eastern Dooly Counties through 545 PM EDT...
At 515 PM EDT, a strong thunderstorm was near Vienna, moving
northeast at 10 mph.
HAZARD...Frequent cloud to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Lightning is one of nature's leading killers. If you can
hear thunder, you are close enough to be struck by
lightning. Heavy rain may cause temporary street flooding
especially in poor drainage areas.
Locations impacted include...
Vienna, Unadilla, Pinehurst, Lilly, Mock Springs, and Tippettville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3214 8389 3229 8372 3228 8372 3228 8370
3224 8358 3213 8354 3213 8355 3212 8355
3212 8361 3206 8361 3203 8371 3203 8377
TIME...MOT...LOC 2115Z 235DEG 7KT 3212 8375
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Jul 7, 5:22 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
522 PM EDT Sun Jul 7 2024
GAZ091-092-103-104-072200-
Schley GA-Sumter GA-Marion GA-Webster GA-
522 PM EDT Sun Jul 7 2024
...A strong thunderstorm will impact portions of southeastern Marion,
northeastern Webster, southwestern Schley and northwestern Sumter
Counties through 600 PM EDT...
At 522 PM EDT, a strong thunderstorm was over Draneville, or 8 miles
west of Ellaville, moving northeast at 10 mph.
HAZARD...Frequent cloud to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Lightning is one of nature's leading killers. If you can
hear thunder, you are close enough to be struck by
lightning. Heavy rain may cause temporary street flooding
especially in poor drainage areas.
Locations impacted include...
Buena Vista, Ellaville, Putnam, Friendship, Doyle, Church Hill,
Draneville, and Walls Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3207 8444 3215 8454 3222 8458 3230 8454
3234 8444 3228 8431 3217 8425 3210 8433
TIME...MOT...LOC 2122Z 233DEG 8KT 3221 8445
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Jul 7, 5:30 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
530 PM EDT Sun Jul 7 2024
GAZ008-009-013>016-072200-
Dawson GA-Union GA-Towns GA-Pickens GA-White GA-Lumpkin GA-
530 PM EDT Sun Jul 7 2024
...Strong thunderstorms will impact portions of southeastern Towns,
Lumpkin, White, central Dawson, southeastern Pickens and southeastern
Union Counties through 600 PM EDT...
At 528 PM EDT, a line of strong thunderstorms was along a line
extending from near Mountain Scene to Marblehill. These storms were
nearly stationary.
HAZARD...Frequent cloud to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Lightning is one of nature's leading killers. If you can
hear thunder, you are close enough to be struck by
lightning. Heavy rain may cause temporary street flooding
especially in poor drainage areas.
Locations impacted include...
Dahlonega, Cleveland, Dawsonville, Nelson, Helen, Unicoi State Park,
Robertstown, Blue Mountain Shelter, Low Gap Shelter, Juno, Anna Ruby
Falls, Tate, Turners Corner, Sautee, Qualatchee Lake, McKee, Whitley
Gap Shelter, Marblehill, Mountain Scene, and Camp Coleman Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3488 8366 3482 8365 3480 8368 3476 8363
3469 8364 3466 8366 3462 8364 3459 8364
3435 8421 3436 8426 3438 8426 3438 8439
3439 8447 3490 8366 3490 8363
TIME...MOT...LOC 2128Z 275DEG 4KT 3485 8365 3443 8432
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Jul 7, 5:55 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
555 PM EDT Sun Jul 7 2024
GAZ080-091>093-095-105-072230-
Macon GA-Schley GA-Dooly GA-Taylor GA-Marion GA-Houston GA-
555 PM EDT Sun Jul 7 2024
...Strong thunderstorms will impact portions of Macon, east central
Marion, northwestern Dooly, southwestern Houston, northwestern Schley
and southern Taylor Counties through 630 PM EDT...
At 555 PM EDT, a line of strong thunderstorms was along a line
extending from near Tazewell to near Byromville, and moving
northwest at 15 mph.
HAZARD...Frequent cloud to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Lightning is one of nature's leading killers. If you can
hear thunder, you are close enough to be struck by
lightning. Heavy rain may cause temporary street flooding
especially in poor drainage areas.
Locations impacted include...
Butler, Oglethorpe, Montezuma, Marshallville, Reynolds, Ideal,
Dooling, Saint Louis, Whitewater State Park, Rupert, Charing, Garden
Valley, Hicks, Potterville, Mauk, Tazewell, Winchester, Bartlett,
Henderson, and Murrays Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3235 8441 3240 8449 3250 8443 3256 8434
3257 8415 3255 8401 3252 8400 3251 8402
3251 8392 3250 8392 3249 8387 3246 8383
3244 8383 3244 8379 3229 8375 3219 8377
TIME...MOT...LOC 2154Z 144DEG 12KT 3239 8439 3225 8384
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Jul 7, 6:08 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
608 PM EDT Sun Jul 7 2024
GAZ074-076-085-086-072245-
Jefferson GA-Washington GA-Emanuel GA-Johnson GA-
608 PM EDT Sun Jul 7 2024
...A strong thunderstorm will impact portions of north central
Emanuel, southeastern Washington, northeastern Johnson and south
central Jefferson Counties through 645 PM EDT...
At 607 PM EDT, a strong thunderstorm was near Blundale, or 13 miles
south of Louisville. This storm was nearly stationary.
HAZARD...Frequent cloud to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Lightning is one of nature's leading killers. If you can
hear thunder, you are close enough to be struck by
lightning. Heavy rain may cause temporary street flooding
especially in poor drainage areas.
Locations impacted include...
Wadley, Bartow, New Home, and Blundale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3282 8232 3273 8234 3268 8245 3274 8260
3283 8262 3292 8254 3292 8242
TIME...MOT...LOC 2207Z 130DEG 2KT 3280 8246
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Jul 7, 6:17 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
617 PM EDT Sun Jul 7 2024
GAZ015-016-023-072300-
Hall GA-White GA-Lumpkin GA-
617 PM EDT Sun Jul 7 2024
...A strong thunderstorm will impact portions of southeastern
Lumpkin, southern White and northeastern Hall Counties through 700 PM
EDT...
At 612 PM EDT, a strong thunderstorm was over Garland, or near
Dahlonega. This storm was nearly stationary.
HAZARD...Frequent cloud to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Lightning is one of nature's leading killers. If you can
hear thunder, you are close enough to be struck by
lightning. Heavy rain may cause temporary street flooding
especially in poor drainage areas.
Locations impacted include...
Dahlonega, Cleveland, Lula, Clermont, Murrayville, Garland, Leaf, and
Mossy Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3461 8364 3458 8364 3455 8362 3453 8363
3451 8367 3443 8362 3442 8362 3442 8364
3440 8366 3437 8367 3435 8366 3439 8386
3447 8399 3465 8391 3465 8374
TIME...MOT...LOC 2212Z 295DEG 3KT 3455 8388
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:04 PM EDT | Flash Flood Warning | FFC | Johnson, Laurens, Treutlen, Washington, Wilkinson | 3 hr |
| Jul 6, 9:52 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 38 min |
| Jul 7, 3:05 PM EDT | Special Weather Statement | FFC | Towns | 25 min |
| Jul 7, 3:25 PM EDT | Special Weather Statement | FFC | Telfair | 35 min |
| Jul 7, 4:58 PM EDT | Special Weather Statement | FFC | Schley | 32 min |
| Jul 7, 5:02 PM EDT | Special Weather Statement | FFC | Dodge | 28 min |
| Jul 7, 5:17 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| Jul 7, 5:22 PM EDT | Special Weather Statement | FFC | Schley | 38 min |
| Jul 7, 5:30 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, White | 30 min |
| Jul 7, 5:55 PM EDT | Special Weather Statement | FFC | Macon, Taylor | 35 min |
| Jul 7, 6:08 PM EDT | Special Weather Statement | FFC | Johnson | 37 min |
| Jul 7, 6:17 PM EDT | Special Weather Statement | FFC | White | 43 min |
| Jul 7, 6:30 PM EDT | Special Weather Statement | FFC | Peach | 30 min |
| Jul 7, 6:55 PM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Jul 7, 7:00 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 30 min |
| Jul 7, 7:12 PM EDT | Severe Thunderstorm Warning | FFC | Hall, Jackson | 33 min |
| Jul 7, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Hall | 45 min |
| Jul 7, 7:46 PM EDT | Special Weather Statement | FFC | Hall | 29 min |
| Jul 7, 7:57 PM EDT | Special Weather Statement | FFC | Barrow | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.